MAUDE Adverse Event Report: GREATBATCH MEDICAL MYOPORE® SUTURELESS MYOCARDIAL PACING LEAD; BIPOLAR EPICARDIAL LEAD

GREATBATCH MEDICAL MYOPORE® SUTURELESS MYOCARDIAL PACING LEAD; BIPOLAR EPICARDIAL LEAD
Model Number 511212
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Lead was explanted due to infection.
 
Event or Problem Description
Device was returned.
 
Additional Manufacturer Narrative
Device was returned.H6 updated.

Brand Name
MYOPORE® SUTURELESS MYOCARDIAL PACING LEAD
Common Device Name
BIPOLAR EPICARDIAL LEAD
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
Manufacturer (Section G)
GREATBATCH MEDICAL
2300 berkshire lane
plymouth MN 55441
Manufacturer Contact
jacob lee
2300 berkshire lane
plymouth, MN 55441
MDR Report Key25323588
Report Number2183787-2026-00033
Device Sequence Number5318438
Product Code DTB
UDI-Device Identifier00821329900228
UDI-Public(01)00821329900228(11)160501(17)190501
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2019
Device Model Number511212
Device Lot NumberW3531965
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Supplement Date Received by Manufacturer06/15/2026
Initial Report FDA Received Date05/28/2026
Supplement Report FDA Received Date07/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown